# SDR DALA13067873308

- Difficulty date: December 3, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 43,277 hours, 5,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT -Y1447.8, FRAME 75 FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-74-00.   FOUND OUT OF LIMIT IAW SRM 53-41-14, FIG 103. FLOOR SUPPORT REPLACED IAW SRM 51-42-11.
